MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES CORI KNEE TENSIONER CARTRIDGE; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES CORI KNEE TENSIONER CARTRIDGE; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number ROB10101
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reference number: (b)(4).
 
Event or Problem Description
It was reported that during cori assisted tka surgery, the cori knee tensioner cartridge did not fit into tensioner.Surgery was resumed after a non-significant delay by manual procedure.Patient was not harmed as consequence of the problem.
 
Event or Problem Description
It was reported that during cori assisted tka surgery, the cori knee tensioner cartridge did not fit into tensioner.Surgery was resumed after a non-significant delay with manual gap assessment (meaning, the tensioner was not used), but the procedure was concluded with cori.Patient was not harmed as consequence of the problem.
 
Additional Manufacturer Narrative
H10: corrected event description in b5 and corrected section h6.Additional information received by the manufacturer has identified that this event should be re-evaluated for mdr reporting.The new information states that the tka surgery was completed with cori, therefore, it was determined that this case does not meet the threshold for reporting and is a non-reportable event.

Brand Name
CORI KNEE TENSIONER CARTRIDGE
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key18436913
Report Number3010266064-2024-00005
Device Sequence Number15191063
Product Code OLO
UDI-Device Identifier00885556809655
UDI-Public885556809655
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K221224
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberROB10101
Device Lot Number23ECMX0006
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2023
Supplement Date Received by Manufacturer02/01/2024
Initial Report FDA Received Date01/03/2024
Supplement Report FDA Received Date02/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ROB10024.
Patient SexUnknown